MathSciNet Relay Station
MathSciNet bibliographic data
MR2092747 (2005g:65012) 65B15 (65D30)
Sidi, Avram Euler-Maclaurin expansions for integrals with endpoint singularities: a new perspective. Numer. Math. 98 (2004), no. 2, 371–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement